American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Volker Runde. Erratum to ``A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal''. Trans. Amer. Math. Soc. 367 (2015) 751-754.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Willson. Configurations and invariant nets for amenable hypergroups and related algebras. Trans. Amer. Math. Soc. 366 (2014) 5087-5112.
Abstract, references, and article information   
View Article: PDF

[3] Johannes Jaerisch. Fractal models for normal subgroups of Schottky groups. Trans. Amer. Math. Soc. 366 (2014) 5453-5485.
Abstract, references, and article information   
View Article: PDF

[4] Tianxuan Miao. Approximation properties and approximate identities of $A_{p}(G)$. Trans. Amer. Math. Soc. 361 (2009) 1581-1595. MR 2457409.
Abstract, references, and article information   
View Article: PDF

[5] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tianxuan Miao. Decomposition of $B(G)$. Trans. Amer. Math. Soc. 351 (1999) 4675-4692. MR 1608490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tianxuan Miao. The exposed points of the set of invariant means . Trans. Amer. Math. Soc. 347 (1995) 1401-1408. MR 1260174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Brian Forrest. Amenability and the structure of the algebras $A\sb p(G)$ . Trans. Amer. Math. Soc. 343 (1994) 233-243. MR 1181182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Brian Forrest. Complemented ideals in the Fourier algebra and the Radon Nikod\'ym property . Trans. Amer. Math. Soc. 333 (1992) 689-700. MR 1112546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anthony To Ming Lau and Alan L. T. Paterson. Inner amenable locally compact groups . Trans. Amer. Math. Soc. 325 (1991) 155-169. MR 1010885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ching Chou. Weakly almost periodic functions and thin sets in discrete groups . Trans. Amer. Math. Soc. 321 (1990) 333-346. MR 984855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefan Krasa. The action of a solvable group on an infinite set never has a unique invariant mean . Trans. Amer. Math. Soc. 305 (1988) 369-376. MR 920164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edmond E. Granirer. A strong containment property for discrete amenable groups of automorphisms on $W\sp \ast$ algebras . Trans. Amer. Math. Soc. 297 (1986) 753-761. MR 854097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michel Talagrand. Invariant means on an ideal . Trans. Amer. Math. Soc. 288 (1985) 257-272. MR 773060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John R. Grosvenor. A relation between invariant means on Lie groups and invariant means on their discrete subgroups . Trans. Amer. Math. Soc. 288 (1985) 813-825. MR 776406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. G. Dani. On invariant finitely additive measures for automorphism groups acting on tori . Trans. Amer. Math. Soc. 287 (1985) 189-199. MR 766213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ching Chou. Topological invariant means on the von Neumann algebra ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 273 (1982) 207-229. MR 664039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joseph Rosenblatt. Uniqueness of invariant means for measure-preserving transformations . Trans. Amer. Math. Soc. 265 (1981) 623-636. MR 610970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jon Sherman. A new characterization of amenable groups . Trans. Amer. Math. Soc. 254 (1979) 365-389. MR 539924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert J. Zimmer. Amenable pairs of groups and ergodic actions and the associated von Neumann algebras . Trans. Amer. Math. Soc. 243 (1978) 271-286. MR 502907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William R. Emerson. Characterizations of amenable groups . Trans. Amer. Math. Soc. 241 (1978) 183-194. MR 492296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joseph Rosenblatt. Invariant means on the continuous bounded functions . Trans. Amer. Math. Soc. 236 (1978) 315-324. MR 0473714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maria Klawe. On the dimension of left invariant means and left thick subsets . Trans. Amer. Math. Soc. 231 (1977) 507-518. MR 0447970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ching Chou. Weakly almost periodic functions and almost convergent functions on a group . Trans. Amer. Math. Soc. 206 (1975) 175-200. MR 0394062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joseph Max Rosenblatt. Invariant measures and growth conditions . Trans. Amer. Math. Soc. 193 (1974) 33-53. MR 0342955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edmond E. Granirer. Erratum to: ``Functional analytic properties of extremely amenable semigroups'' . Trans. Amer. Math. Soc. 177 (1973) 507. MR 0315357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lonnie Fairchild. Extreme invariant means without minimal support . Trans. Amer. Math. Soc. 172 (1972) 83-93. MR 0308685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. F. Renaud. Invariant means on a class of von Neumann algebras . Trans. Amer. Math. Soc. 170 (1972) 285-291. MR 0304553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1